# SDR AALA202506240936

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 67,056 hours, 34,224 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ENG 2 START IN CLT WE HEARD A THUMP AND FELT A VIBRATIONIN THE RUDDER PEDALS. WE CHECKED THE CONTROLS AND DID NOT EXPERIENCE ANY THING ELSE OUT OF THE ORDINARY DURING TAXI OUT. AFTER DEPARTURE THE FO STATED THAT HE HEARD A BANG.  HEARD IT THE NEXT TIME AS WELL. WERE IN AN EMPTY AIRCRAFT AND IT ALMOST SOUNDED LIKE SOMEBODY WAS IN THE GALLEY. FOUND NOTHING OUT OF THE ORDINARY WHEN I WENT BACK TO THE GALLEY. EVENTUALLY WE ISOLATED THE SOUND AND VIBRATION TO COMING FROM DIRECTLY BELOW THE FIRST OFFICER'S LEFT FOOT. INFORMED DISPATCH,  EVENTUALLY DIRECTED US TO DIVERT TO DFW. MAINTENANCE ACCOMPLISHED PROCESS FOR THE IDENTIFICATION OF VIBRATION OR NOISE PER TSM 05-50-00 ALL CHECK NORMAL, TAXI A/C NO NOISE NOTE.
